# SDR CALA2023030300603

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 85,617 hours, 20,321 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Stator
- Part number: 450401
- Part serial: 0121
- Condition: None
- Location: Lh Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EICAS AUTOTHROT DISC  EICAS ON T/O L ENG EEC L ENG LIMITER PERFORMED FIM 22-02 TASK 801 AND FOUND A/T DISC EEC L/TMC CODE 31890. PERFORMED EEC BITE FIM 73-21 T 802 AND NO FAULT NOTED. PERFORMED BVCU BITE FIM TASK 75-32 T 830 AND NO FAULT FOUND. CK BETWEEN PINS 4 AND 19 OF CON D1386P TO PINS 4 AND 19 OF CON D1484 THRU TB 1 JJ7. ALL CK GOOD REF WDM 71-51-22. PERFORMED FIM TASK 73-21 FT 820. 28 VDC AT CON D4162 PIN 2 AND FURTHER T/S REQUIRED. AS PER TECH SUPPORT, DG REQUIRES TECH SUPPORT MIKE LEONARD REQUESTS REPLACEMENT OF E1 DRIVE REMOVED #1 ENGINE DEDICATED GENERATOR. REF MM 73-21-08 R&R DEDICATED GENERATOR STATOR IAW AMM 73-21-08 , OPS AND LEAK R&R GENERATOR ROTOR AND DRIVE IAW AMM 73-21-08-01 , OPS AND LEAK DIOD CHECKS IN DGCU A AND B CK GOOD. PERFORMED CONTINUITY AND REPLACEMENT AND HIGH POWER ENGINE RUN. GENERATOR AND HIGH POWER ENGINE RUN. ADD EMP:U248952 CHECK GOOD PARTS USED:  19-7321-9-9002,QTY :1 CHECK GOOD PARTS USED:  19-7321-9-0004,QTY :1 MEG CK BETWEEN M10157 AND M10165 DGCU''S TO M10169 DG WITH ADD EMP:U139080 ADD EMP:U139080 SHAKEDOWN. PERFORMED RESISTANCE CK OF COILS IN DG. PERFORMED RES ROTABLE PARTS CHANGE WAS INDICATED - TT # 1869505  SN OFF 0121 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1966393  SN OFF 4588 IPC REFERENCE # 73-21-08 GENERATOR, ROTO  OFF 19-7321-9-0004 4588 ON 19-7321-9-0004 4386 STATOR, DEDICAT  OFF 19-7321-9-9002 0121 ON 19-7321-9-9002 0014 PERFORMED HIGH POWER RUN IAW AMM 71-00-00 TEST 13 , ALL PARAMETERS NORMAL. NO FAULTS N
